Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Jaw bone degeneration, pains, taking aleve and tylenol 3

My jaw bone is degenerated. Therefore, it hurts. will it grow back? I m 14 years old taking one aleve in the morning with vitamins (even B-100). Then at night I take tylenol 3 with codeine . is it possible to grow back at such a young age?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  
Medical Procedures
Dentist 's  Response
in your problem you did not tell about the reason of this bone degeneration.........
there are so many reasons of degeneration like genetic, trauma,tooth extraction,developmental deformities,osteomyelitis,dentures,periodontal diseases etc............
it is very important to have a healthy bone for tooth development........
i will suggest u to go to dentist get the whole mouth examination.........
after examination only we can find the exact diagnosis and accordingly you should go for proper treatment........
take care
Dr.Gunjan Gupta
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor